Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I feels like my heart pocks me or there is air in it why ?

hey doctor I have been diagnosed with gastritis but today is the first day i took my medicine call prot otc something like that helps pump the gas out but when I swallow the pill I feell like it was geting stuck but when I breath i feel. like my heart pocks me or there's air in it why ? its only a small pock
Asked On : Fri, 30 Jul 2010
Answers:  2 Views:  571
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

I could not find a tablet called 'prot otc' please mention the pharmacological name. It will be written on the tablets back side. Without knowing the drug it is difficult for me to tell u whether or nt these are symptoms of the tablet
Have a healthy life
Answered: Sun, 4 Sep 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Welcome to Health care magic.
Thanks for your query.
Write the formula of medicine to guide you further for your problem.
Get your blood pressure and pulse rate checked.
Are you a diabetic? or Hypertensive on ant other medicine?
Thanks .
Take care
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor